Skip to content Skip to navigation

Existence and Attractivity Results for Some Fractional Order Partial Integrodifferential Equations with Delay

Volume 15, Number 2 (2013), 87 - 100

Existence and Attractivity Results for Some Fractional Order Partial Integrodifferential Equations with Delay

Price: $20.00

Abstract

In this paper we study some existence, uniqueness, estimates and global asymptotic stability results for some functional integro-differential equations of fractional order with finite delay. To achieve our goals we make extensive use of some fixed point theorems as well as the so-called Pachpatte techniques.